Volume 49, Issue 1
On a New Class of Projectively Flat Finsler Metrics

Ying Li & Wei-Dong Song

J. Math. Study, 49 (2016), pp. 57-63.

Published online: 2016-03

Preview Full PDF 346 1363
Export citation
  • Abstract

A class of Finsler metrics with three parameters is constructed. Moreover, a sufficient and necessary condition for this Finsler metrics to be projectively flat was obtained.

  • Keywords

Finsler metric projectively flat flag curvature

  • AMS Subject Headings

53B40 53C60 58B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

909789714@qq.com (Ying Li)

swd56@sina.com (Wei-Dong Song)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-57, author = {Li , Ying and Song , Wei-Dong }, title = {On a New Class of Projectively Flat Finsler Metrics}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {57--63}, abstract = {A class of Finsler metrics with three parameters is constructed. Moreover, a sufficient and necessary condition for this Finsler metrics to be projectively flat was obtained.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.07}, url = {http://global-sci.org/intro/article_detail/jms/989.html} }
TY - JOUR T1 - On a New Class of Projectively Flat Finsler Metrics AU - Li , Ying AU - Song , Wei-Dong JO - Journal of Mathematical Study VL - 1 SP - 57 EP - 63 PY - 2016 DA - 2016/03 SN - 49 DO - http://dor.org/10.4208/jms.v49n1.16.07 UR - https://global-sci.org/intro/article_detail/jms/989.html KW - Finsler metric KW - projectively flat KW - flag curvature AB - A class of Finsler metrics with three parameters is constructed. Moreover, a sufficient and necessary condition for this Finsler metrics to be projectively flat was obtained.
Ying Li & Wei-Dong Song. (2019). On a New Class of Projectively Flat Finsler Metrics. Journal of Mathematical Study. 49 (1). 57-63. doi:10.4208/jms.v49n1.16.07
Copy to clipboard
The citation has been copied to your clipboard